# SDR SWAA2012111409318

- Difficulty date: October 29, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 84,217 hours, 50,489 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Frame
- Part number: 50797897
- Part serial: 3608
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY DOOR FRAME CRACKED ON UPPER SURFACE.  REMOVED AND REPLACED DOOR IAW SRM.
